Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 2, NWS Birmingham, AL

January 30, 2013Lamar County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 4:34 AM CST for Lamar County, Marion County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 4:34 AM CST (10:34 UTC)
Expired
Jan 30, 2013, 5:15 AM CST
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lamar County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 38 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 4:56 AM CSTHAIL 0.75Hamilton, ALDIME SIZE HAIL REPORTED IN HAMILTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 1:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS54 KBMX 301034
SVRBMX
ALC075-093-301115-
/O.NEW.KBMX.SV.W.0002.130130T1034Z-130130T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 515 AM CST

* AT 433 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF SULLIGENT...AND MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SULLIGENT...HAMILTON...LAMAR COUNTY AIRPORT...CREWS...DETROIT...
  BEAVERTON...GUIN AND WESTON.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 26...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3416 8820 3431 8804 3431 8763 3412 8763
      3392 8795 3388 8795 3382 8824
TIME...MOT...LOC 1034Z 236DEG 64KT 3394 8827

$$

61
3 follow-up statements
675 
WWUS54 KBMX 301051
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 AM CST WED JAN 30 2013

ALC075-093-301115-
/O.CON.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
LAMAR AL-MARION AL-
451 AM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
NORTHEASTERN LAMAR COUNTIES UNTIL 515 AM CST...

AT 447 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF HAMILTON...
MOVING NORTHEAST AT 75 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRINN...HACKLEBURG...LAKE BUTTAHATCHEE...PEARCES MILL...PIGEYE...
  PINEY GROVE...TESSNER AND BEAR CREEK.

THIS INCLUDES...
US 78 EXIT NUMBERS 7 THROUGH 22...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3412 8764 3397 8795 3398 8806 3408 8812
      3416 8813 3431 8804 3431 8763
TIME...MOT...LOC 1051Z 236DEG 64KT 3412 8797

$$

61
194 
WWUS54 KBMX 301057
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 AM CST WED JAN 30 2013

ALC075-301107-
/O.CAN.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
LAMAR AL-
457 AM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMAR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
      3404 8799 3405 8799 3406 8803 3413 8801
      3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1057Z 236DEG 64KT 3417 8786

$$

ALC093-301115-
/O.CON.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
MARION AL-
457 AM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 515 AM CST...

AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
HAMILTON...MOVING NORTHEAST AT 75 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRINN...HACKLEBURG...LAKE BUTTAHATCHEE...PIGEYE...TESSNER AND BEAR
  CREEK.

THIS INCLUDES...
US 78 EXIT NUMBERS 14 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
      3404 8799 3405 8799 3406 8803 3413 8801
      3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1057Z 236DEG 64KT 3417 8786

$$

61
073 
WWUS54 KBMX 301111
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 AM CST WED JAN 30 2013

ALC093-301120-
/O.EXP.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
MARION AL-
511 AM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY WILL
EXPIRE AT 515 AM CST...

THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED 
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 AM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
      3404 8799 3405 8799 3406 8803 3413 8801
      3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1110Z 235DEG 55KT 3428 8768

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:47 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 30, 2:47 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 AM CST WED JAN 30 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

QLCS CONTINUES TO PUSH EASTWARD EARLY THIS MORNING...WITH THE
NORTHEASTERN EDGE OF THE LINE ENTERING INTO NORTHWESTERN ALABAMA.
LOOKING AT THE LATEST SURFACE OBS...LOWER 70S TEMPERATURES WILL
MOST CERTAINLY BE REALIZED AS THE QLCS ARRIVES INTO WESTERN
PORTIONS OF OUR CWA. DEWPOINTS ARE ON THE RISE AS WELL...WITH A
DEWPOINT OF 67 OBSERVED AT MERIDIAN AND 66 AT TUSCALOOSA. THE
HIGHER TEMPERATURES ARE CURRENTLY ALLOWING MORE INSTABILITY TO BE
REALIZED...AND THE CAP TO BECOME ERODED. LAPS SOUNDING FROM
TUSCALOOSA REVEALED OVER 800J/KG OF CAPE AND INCREASING LI'S. THIS
IS CERTAINLY A CAUSE FOR CONCERN OVER THE NEXT FEW HOURS...AND
FURTHER DEVELOPMENT ALONG THE SOUTHERN EDGE OF THE QLCS WILL BE
CLOSELY WATCHED FOR SUPERCELLULAR DEVELOPMENT AHEAD OF THE LINE.
THE SOUTHERN PORTION OF THE LINE JUST EAST OF JACKSON MISSISSIPPI
IS LOOKING MORE LIKE A LINE OF BROKEN SUPERCELLS AS OPPOSED TO A
SQUALL LINE. THE NORTHERN SECTION OF THE LINE WILL UNDOUBTEDLY CARRY
THE BEST DAMAGING WIND THREAT BASED ON THE LATEST RADAR TRENDS...AS
WELL AS THE THREAT FOR QLCS MESOVORTICES THAT ACCOMPANY DEVELOPING
REAR INFLOW JETS. WITH THE HIGHER TEMPERATURES AND INSTABILITIES
IN PLACE...CONCERN IS GROWING FOR TORNADIC POTENTIAL OVER THE NEXT
FEW HOURS ACROSS OUR WESTERN AND SOUTHWESTERN COUNTIES.

56/GDG

&&

.AVIATION...
06Z TAF DISCUSSION.

CIGS HAVE ALREADY LOWERED TO MVFR AT ALL TERMINALS AND STILL BELIEVE
THEY WILL CONTINUE TO FALL TO IFR OVER THE NEXT FEW HOURS. RADAR
STILL SHOWS SOME VERY LIGHT RAIN SHOWERS MOVING NORTHWARD ACROSS
PORTIONS OF THE CWA. WINDS HAVE BEEN SLOWLY INCREASING OVER THE LAST
FEW HOURS AND WILL CONTINUE TO INCREASE FURTHER THRU THE OVERNIGHT
PERIOD AS THE PRESSURE GRADIENT TIGHTENS. THE HIGHEST WINDS SHOULD
OCCUR JUST AHEAD AND ALONG THE SQUALL LINE...WITH SUSTAINED
SOUTHERLY WINDS OF 15-20 KTS AND GUSTS OF 30-35 KTS OR HIGHER
POSSIBLE.

AS FAR AS THE TIMING OF THE SQUALL LINE...HAVE PUSHED IT BACK BY A
COUPLE OF HOURS BASED ON CURRENT TRENDS IN MS. RIGHT NOW LOOK FOR
STRONG TO SEVERE STORMS TO MOVE INTO WESTERN AL BEFORE SUNRISE AND
PUSH EASTWARD BEFORE EXITING THE EAST AROUND SUNSET. IF ISO/SCT
STORMS DEVELOP AHEAD OF THE LINE THEN THE THREAT COULD BEGIN A
LITTLE EARLIER. BE AWARE THAT TIMING WILL MOST LIKELY HAVE TO BE
ADJUSTED AGAIN AS THE SYSTEM MOVES CLOSER.

DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE
PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD.
AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF
STORMS BUT WILL REMAIN GUSTY.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  31  48  30  43 / 100  10   0  10   0
ANNISTON    68  32  50  33  45 / 100  20   0   0   0
BIRMINGHAM  69  32  51  34  46 / 100  10   0  10   0
TUSCALOOSA  70  31  53  34  49 / 100  10   0   0   0
CALERA      69  32  51  36  48 / 100  10   0   0   0
AUBURN      68  34  53  38  53 / 100  40   0   0   0
MONTGOMERY  70  34  55  35  55 / 100  20   0   0   0
TROY        69  35  55  31  56 / 100  40   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

56/19
Hazardous weather outlook, Jan 30, 2:14 AM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 AM CST WED JAN 30 2013

ALZ011>015-017>050-310815-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
214 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE THIS
MORNING AND LASTING THROUGH 10AM FOR AREAS ALONG AND WEST OF A
DEMOPOLIS...TO BIRMINGHAM...TO ONEONTA LINE. THERE COULD BE ISOLATED
THUNDERSTORMS FORMING AHEAD OF THE SQUALL LINE THAT COULD HAVE AN
INCREASED CHANCE OF PRODUCING TORNADOES.

THE SQUALL LINE WILL CONTINUE TO PUSH THROUGH CENTRAL ALABAMA
DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. ONCE AGAIN THE
MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS...ALONG WITH AN
ISOLATED TORNADO THREAT RIGHT ALONG AND JUST AHEAD OF THE LINE.
LOOK FOR THE SEVERE WEATHER THREAT TO EXIT THE AREA BY NO LATER
THAN 6 PM THIS EVENING.

WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF
UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN
AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON.

In the hours before

Special weather statement, Jan 30, 3:54 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 AM CST WED JAN 30 2013

ALZ011-301100-
MARION AL-
354 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 500 AM CST...

AT 348 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
RUSSELLVILLE TO AMORY...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  WESTON...
  HACKLEBURG...
  BRINN...
  LAKE BUTTAHATCHEE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3431 8764 3411 8763 3396 8766 3399 8795
      3402 8795 3403 8799 3405 8799 3406 8821
      3432 8818 3433 8817
TIME...MOT...LOC 0954Z 254DEG 21KT 3460 8791 3398 8841

61

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 5:49 AM CSTTornado WarningBMXTuscaloosa, Walker41 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:00 AM CSTSevere Thunderstorm WarningBMXHale, Marengo45 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 9:43 AM CSTFlash Flood WarningBMXJefferson3 hr
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 10:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr
Jan 30, 2:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Lee, Pike, Russell57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.